# SDR DHL2005751001

- Difficulty date: May 21, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Broken
- Location: Fire Loop
- Component: Fire Loop
- Component part number: 87823802
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, B

## Discrepancy

AT 5000 FT ON FINAL NR 1 FIRE HANDLE ILLUMINATED AND BELL SOUNDED PERFORMED PHASE 1'S AND ENERGENCY CHECKLIST BLEW BOTH FIRE BOTTLES LIGHT REMAINED ILLUMINATED UNTIL AFTER LANDING.  REPLACED BROKEN AFT, "A" LOOP CONNECTOR PER BOEING STD WRG PCTS MAN 20-62-16 AND AND WP DIAG 26-11-01.  CHECKS SERV PER B-727 M/M 26-11-01, P/N 878238-02.
